×

Expansions of analytic functions. (English) Zbl 0025.25701


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] G. D. Birkhoff, Sur une généralisation de la série de Taylor, Comptes Rendus Hebdomadaires des Séances de l’Académie des Sciences, Paris, vol. 163 (1917), pp. 942-945.
[2] R. F. Graesser, A Certain General Type of Neumann Expansions and Expansions in Confluent Hypergeometric Functions, Amer. J. Math. 49 (1927), no. 4, 577 – 597. · doi:10.2307/2370841
[3] S. Izumi, On the expansion of analytic function, Tôhoku Mathematical Journal, vol. 28 (1927), pp. 97-106.
[4] Gertrude Stith Ketchum, On certain generalizations of the Cauchy-Taylor expansion theory, Trans. Amer. Math. Soc. 40 (1936), no. 2, 208 – 224. · Zbl 0015.02904
[5] P. W. Ketchum, Infinite systems of linear equations and expansions of analytic functions, Duke Math. J. 4 (1938), no. 4, 668 – 677. · Zbl 0020.13801 · doi:10.1215/S0012-7094-38-00458-2
[6] T. Kubota, Eine Verallgemeinerung des Taylor-Cauchyschen Satzes, Tôhoku Mathematical Journal, vol. 22 (1923), pp. 336-347.
[7] S. Narumi, A theorem on the expansion of analytic functions, Tôhoku Mathematical Journal, vol. 30 (1929), pp. 441-444.
[8] Y. Okada, On a certain expansion of analytic function, Tôhoku Mathematical Journal, vol. 22 (1923), pp. 325-335.
[9] S. Pincherle, Sopra alcuni sviluppi in serie per funzioni analitiche, Memorie della Reale Accademia delle Scienze dell’Istituto di Bologna, (4), vol. 3 (1881), pp. 151-180.
[10] I. M. Sheffer, Concerning Some Methods of Best Approximation, and a Theorem of Birkhoff, Amer. J. Math. 57 (1935), no. 3, 587 – 614. · Zbl 0012.15601 · doi:10.2307/2371190
[11] Shin-ichi Takahashi, On the expansion of analytic function, Proc. Imp. Acad. 6 (1930), no. 10, 389 – 392.
[12] -, A remark on Mr. D. V. Widder’s theorem, Tôhoku Mathematical Journal, vol. 33 (1930), pp. 48-54.
[13] -, On the expansion of analytic functions, Tôhoku Mathematical Journal, vol. 35 (1932), pp. 242-243. · Zbl 0004.40102
[14] S. Takenaka, A generalization of Taylor’s series, Japanese Journal of Mathematics, vol. 7 (1930), pp. 187-198.
[15] -, On the expansion of analytic functions in series of analytic functions and its application to the study of the distribution of zero points of the derivatives of analytic functions, Nippon Sûgaku-Buturigakkwai Kizi (Proceedings of the Physico-Mathematical Society of Japan), (3), vol. 13 (1931), pp. 111-132.
[16] L. Tonelli, Sulle serie di funzioni analitiche della forma \( \Sigma {a_n}(x){x^n}\), Annali di Matematica Pura ed Applicata, (3), vol. 18 (1911), pp. 99-103.
[17] J. L. Walsh, On the expansion of analytic functions in series of polynomials, Trans. Amer. Math. Soc. 26 (1924), no. 2, 155 – 170.
[18] J. L. Walsh, On the expansion of analytic functions in series of polynomials and in series of other analytic functions, Trans. Amer. Math. Soc. 30 (1928), no. 2, 307 – 332.
[19] J. L. Walsh, Note on the expansion of analytic functions in series of polynomials and in series of other analytic functions, Trans. Amer. Math. Soc. 31 (1929), no. 1, 53 – 57.
[20] D. V. Widder, On the expansion of analytic functions of the complex variable in generalized Taylor’s series, Trans. Amer. Math. Soc. 31 (1929), no. 1, 43 – 52.
[21] S. Banach, Théorie des Opérations Linéaires, 1932.
[22] R. P. Boas Jr., Univalent derivatives of entire functions, Duke Math. J. 6 (1940), 719 – 721.
[23] H. F. Bohnenblust and A. Sobczyk, Extensions of functionals on complex linear spaces, Bull. Amer. Math. Soc. 44 (1938), no. 2, 91 – 93. · Zbl 0018.36505
[24] P. Dienes, The Taylor Series, An Introduction to the Theory of Functions of a Complex Variable, 1931. · Zbl 0003.15502
[25] A. Gelfond, Interpolation et unicité des fonctions entières, Matematicheskii Sbornik (Recueil Mathématique), new series, vol. 4 (1938), pp. 115-147. · Zbl 0020.31102
[26] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. · Zbl 0011.01601
[27] G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Mathematische Zeitschrift, vol. 29 (1929), pp. 549-640.
[28] I. J. Schoenberg, On the zeros of successive derivatives of integral functions, Trans. Amer. Math. Soc. 40 (1936), no. 1, 12 – 23. · Zbl 0014.31901
[29] S. Takenaka, On the expansion of integral transcendental functions in generalized Taylor’s series, Nippon Sûgaku-Buturigakkwai Kizi (Proceedings of the Physico-Mathematical Society of Japan), (3), vol. 14 (1932), pp. 529-542. · Zbl 0006.06303
[30] J. M. Whittaker, Interpolatory Function Theory, 1935. · Zbl 0012.15503
[31] A. Zygmund, Trigonometrical Series, 1935.
[32] I. I. Ibragimoff (I. Ibraguimoff), Sur quelques systèmes complets de fonctions analytiques (in Russian), Izvestiya Akademii Nauk SSSR, Seriya Matematicheskaya (Bulletin de l’Académie des Sciences de l’URSS, Série Mathématique), 1939, pp. 553-567; French summary, pp. 567-568. · Zbl 0024.21503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.